Dominique Bourcier

Event Coordinator, Hospitality Concordia - Conference Services
Participates in 2 items

Dominique Bourcier is passionate about event planning and has been at it for the past 15 years. She is focused on providing a remarkable participant experience as well as a flair for successfully executing each element of the event process from beginning to end.  Her planning philosophy starts with understanding and enhancing the organizer’s needs and adapting the elements to create a memorable and positive impact on both the organizers and participants.

In her current role as an Event Coordinator with Hospitality-Conference Services at Concordia, Dominique oversees the coordination and logistics of both virtual and in-person events. Since the pandemic hit, she kept busy with planning four virtual Orientations as part of the Big Picture Orientation committee, which welcomed new students and created an online environment where undergraduate and graduate students connected and felt a part of the Concordia community. In addition, during her years working at Concordia University, Dominique has produced and managed numerous virtual and in-person academic conferences, Open Houses, job career recruitment fairs. seminars, and workshops. She is also enthusiastic about making a difference in the community and enjoys participating in causes such as Multiple Sclerosis and Centraide campaigns. 

Sessions in which Dominique Bourcier participates

Friday 1 October, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:45 AM
9:45 AM

Stephanie Croteau, Concordia University (Speaker)

Dominique Bourcier (Speaker)

12:00 PM
12:00 PM
Virtual Event Tools - 2020-21 Greatest hits
30 minutes, 12:00 PM - 12:30 PM

Mariya Georgieva, Hospitality Concordia - Conference Services (Speaker)

Dominique Bourcier (Speaker)

Sessions in which Dominique Bourcier attends

Friday 28 January, 2022

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00 AM
9:00 AM

France Bigras, Concordia University (Moderator)

Hollie Whittles (Keynote speaker)

10:00 AM
10:00 AM
UNITY's HR Modules: Tips & Tricks and Q&A
45 minutes, 10:00 AM - 10:45 AM

Elana Wright, Concordia University (Presenter)

Anna Michetti (Presenter)

George Balouzakis, Concordia University (Presenter)

Catalina Barbarosie (Presenter)

Megan Fitzgibbons, Concordia University Library (Presenter)

11:00 AM
11:00 AM
Web Accessibility Basics
45 minutes, 11:00 AM - 11:45 AM

Chantal Bellemare, University Communications Services, Concordia University (Presenter)

Demystifying Hybrid Events
25 minutes, 11:00 AM - 11:25 AM

Marie-France Watson, Hospitality Concordia (Presenter)

11:30 AM
11:30 AM
VPSS Launch of the Sustainable Virtual Event Guide
25 minutes, 11:30 AM - 11:55 AM

Cassandra Lamontagne, Concordia University (Presenter)

Jessica Dahbi, Concordia University (Presenter)

11:45 AM
11:45 AM

Angela Bruni, Concordia University (Presenter)

12:00 PM
12:00 PM
Writing for the Web: Boot Camp
55 minutes, 12:00 PM - 12:55 PM

Lai Yard Lee, Concordia University (Presenter)

12:15 PM
12:15 PM

Paul Fournier, Concordia University (Presenter)

Vanessa McCance, KnowledgeOne / eConcordia (Presenter)

Share this